MathSciNet Relay Station
MathSciNet bibliographic data
MR2445677 (2009g:93108) 93D20 (70E60 93C85)
Lee, T. C.; Jiang, Z. P. Uniform asymptotic stability of nonlinear switched systems with an application to mobile robots. IEEE Trans. Automat. Control 53 (2008), no. 5, 1235–1252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement